Volume 35, Number 2

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 2, 35 (2017). Abstract
pdf
Full Article

Rongsan Chen and Dekang Mao
Improved Entropy-Ultra-Bee Scheme for the Euler System of Gas Dynamics
J. Comp. Math., 35 (2017), pp. 121-151. Abstract
pdf
Full Article

Serge Nicaise and Christos Xenophontos
An hp-FEM for Singularly Perturbed Transmission Problems
J. Comp. Math., 35 (2017), pp. 152-168. Abstract
pdf
Full Article

Lingsheng Meng and Bing Zheng
Structured Condition Numbers for the Tikhonov Regularization of Discrete Ill-Posed Problems
J. Comp. Math., 35 (2017), pp. 169-186. Abstract
pdf
Full Article

Andrew Gillette, Michael Holst and Yunrong Zhu
Finite Element Exterior Calculus for Evolution Problems
J. Comp. Math., 35 (2017), pp. 187-212. Abstract
pdf
Full Article

Weidong Zhao, Wei Zhang and Guannan Zhang
Second-Order Numerical Schemes for Decoupled Forward-Backward Stochastic Differential Equations with Jumps
J. Comp. Math., 35 (2017), pp. 213-244. Abstract
pdf
Full Article